# SDR UPS01435393

- Difficulty date: March 10, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C6 M/D - BS 1241-1265 LBL 116 O/B LONGITUDINAL FLOOR SUPPORT FOUND CORRODED.   FLOOR SUPPORT REPLACED AS PER SRM 51-10-01. CORROSION REMOVED IAW SRM 51-10-01. BLEND OUT COR. DEPTH 0.036 INCH, WIDTH 1INCH , LENGTH 2 INCH.
